# SDR ASMF202112080320

- Difficulty date: October 22, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: XAOCB
- Make and model: Boeing 737-8
- Aircraft serial: 39162
- Aircraft time: 35,282 hours, 21,238 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OIL LEAK. DURING TRANSIT CHECK AND IN FOLLOWING UP OF HIGH OIL CONSUMPTION AT LEFT ENGINE, IT WAS DETECTED AN OIL LEAK. MAINTENANCE PERFORMED A REVISION, DETECTING AN OIL LEAK THROUGH THE OIL INLET COVER; SO THE GASKET SEAL P/N 335-108-001-0, S/S; O-RING´S P/N 649-393-903-0, S/S AND P/N 649-788-432-0, S/S WITH TSN 32573, CSN 19868, MANUFACTURER CFM INTERNATIONAL, OF THE TURBINE REAR FRAME WERE REPLACED IAW AMM 72-56-00, TESTED CORRECT.
